# SDR ASAA2017061221040

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,328 hours, 9,830 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1649
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 57,367 hours, 22,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK INDICATOR IS BLINKING OUT AT SINGLE POINT REFUELING POINT.  ACFT GROUNDED.  REPLACED CENTER REFUEL PANEL INDICATOR. OPS AND GROUND VERIFICATION GOOD IAW AMM 28-41-61-400-801.
